# SDR CA030703002

- Difficulty date: June 20, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 9,744 hours
- Engine: Lyc O320E2D
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 05510171
- Condition: Broken
- Location: Engine
- Part time: 10,212 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LOWER CROSS TUBE FOUND BROKEN AT WELD ON LT SIDE.
